Optimal-order preconditioners for the Morse–Ingard equations. Kirby, R. C and Coogan, P. 79(8):2458–2471, Elsevier.
doi  bibtex   
@article{Kirby2020,
  author       = {Kirby, Robert C and Coogan, Peter},
  date         = {2020},
  doi          = {10.1016/j.camwa.2019.11.011},
  journaltitle = {Computers \& Mathematics with Applications},
  number       = {8},
  pages        = {2458--2471},
  publisher    = {Elsevier},
  title        = {{Optimal-order preconditioners for the Morse--Ingard equations}},
  volume       = {79}
}
Downloads: 0